# SDR 2004UALA00956

- Difficulty date: October 17, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 40,073 hours, 14,791 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND DOUBLER DENTED AT STA 600 STR 19L IN 3 PLACES ON SKIN AND ONE ON DOUBLER.   INSTALLED SKIN SPLICE REPAIR WITH DOUBLER, SPLICE DOUBLERS AND FILLERS.
